Accéder directement au contenu Accéder directement à la navigation
Nouvelle interface
Article dans une revue

On Weakly Hyperbolic Iterated Function Systems

Abstract : We study weakly hyperbolic iterated function systems on compact metric spaces, as defined by Edalat (Inform Comput 124(2):182–197, 1996), but in the more general setting of compact parameter space. We prove the existence of attractors, both in the topological and measure theoretical viewpoint and the ergodicity of invariant measure. We also define weakly hyperbolic iterated function systems for complete metric spaces and compact parameter space, extending the above mentioned definition. Furthermore, we study the question of existence of attractors in this setting. Finally, we prove a version of the results by Barnsley and Vince (Ergodic Theory Dyn Syst 31(4):1073–1079, 2011), about drawing the attractor (the so-called the chaos game), for compact parameter space.
Type de document :
Article dans une revue
Liste complète des métadonnées
Contributeur : IMB - université de Bourgogne Connectez-vous pour contacter le contributeur
Soumis le : jeudi 7 septembre 2017 - 13:44:06
Dernière modification le : vendredi 25 novembre 2022 - 10:12:06

Lien texte intégral




Alexander Arbieto, André Junqueira, Bruno Santiago. On Weakly Hyperbolic Iterated Function Systems. Boletim da Sociedade Brasileira de Matemática / Bulletin of the Brazilian Mathematical Society, 2017, 48 (1), pp.111 - 140. ⟨10.1007/s00574-016-0018-4⟩. ⟨hal-01583500⟩



Consultations de la notice